Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for Lorazepam addiction

Answered by
Dr.
Dr. Muhammad Ali Rauf

General & Family Physician

Practicing since :2013

Answered : 1311 Questions

default
Posted on Thu, 5 Nov 2015 in General Health
Question: i have been taking lorazepam .5 two times a day for two years. not working anymore
doctor
Answered by Dr. Muhammad Ali Rauf 2 hours later
Brief Answer:
most probably dependency

Detailed Answer:
Hello

My name is Dr Muhammad Ali Rauf & i will look into your problem.

I have gone through your query and would try to help you in the best possible way. It is a benzodiazepine and an important side effect is dependency. If an individual takes for a longer time then body gets immune to that particular medicine and as a result medicine does not show desirable results. Treatment option is to use the alternative for that particular medicine like in your case could be alprazolam, oxazepam, etc. i would suggest you to visit your treating doctor and discuss to change it.

Hope I have answered your query. If you have any further questions I will be happy to help if not then don't forget to close the discussion and rate it.
Wishing you good health !!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Oxazepam

doctor1 MD

I take hydrocodone and xanax . My urine test indicated that I took and Hydroonorphone and Oxapam showed in the test. I've never taken either one. How can that be possible.

doctor1 MD

I want to stop drinking and Librium was recommended to me by a friend. I have tried to taper with no success. I want to get past the sickness of withdrawal. I am drinking all day...have to wake up in the middle of the night to drink again, and...

doctor1 MD

Dear Doctor, I have gone through quite a lot of stress in the last couple of months. In the last three weeks I have woken feeling very stiff and achy in the joints and it feels as if I am walking underwater (ie difficult). I also have an annoying...

doctor1 MD

Is there anything I can do quickly to relieve PVC's? I am already on Lopressor, 25 mg every 6 hours around the clock basically. I have had the PVC's on and off for years. This episode has lasted 2 days and is driving me crazy with all the skipping and fluttering. I have already had the full battery of heart tests all except the cath. The cardiologist said its an electrical problem. With mine, body position seems to have a lot to do with it. Usually the PVC's are mild and infrequent, but this 2 day episode is almost continuous. I take a little bit of Lortab for arthritis, maybe 5 mg a day. I have tried 1 mg of Lorazepam a few times as I read that stress and anxiety can worsen PVC's. The Lorazepam had no effect. Nothing seems to. Any ideas appreciated!

doctor1 MD

I have been on Nexito 10 mg for last two years(Recommended by My pschiatrist for mild depression). Now that I have been trying to taper down to 5 mg and finally stopped taking for last 2-3 weeks. I am geeting strange symptoms like dizziness, frequent blackout for few seconds, lessened energy and disturbed sleep. Could you please suggest, how long does it take to get over the withdrawal symptoms please. Thanks in advance

doctor1 MD

Hello, I'm a 55 year old mother and who is worried about my a 18 year old daughter. My daughter was recently studying her first year at university and started having sever axiety problems - shakes, lack of concentration, insomnia, lack of appietite, weight loss and rushing thoughts that were starting to lead to suicidal thoughts I was deeply worried so began looking for help. We went to our family GP and we began getting her some counselling and she began Zoloft 30mg and Anzana 25mg. I saw a slight inprovement in her but then she toke a turn for the worse and began to think about suicide more! It was there I got the call from our GP saying she had a Hyperactive thyroid. That her symptoms stemmed from this and that it could have been set off. I was relieved! We went back too the GP who got her off the Zoloft and Anaza - which she said was probably leading to the suicidal thoughts more and weren't helping. She is now on a range of tablets for the thyroid and depression that she is still suffering from and I have seen a huge emprovement. Yet recently she constantly talks about wishing to kill herself still and I am worried that she might be thinking about overdosing on her medication. I was wondering if she is currently on Propronolol Hydrocholoride 10mg (for her anxiety stemming from her anxiety from the thyroid and has about 25tablets left), Carbimazole 5mg (for her thyroid and has about 200 tablets left), Mirtazapine 30mg (for her depression taken at night for sleep and used as an antidepressent and has about 13 tablets left), and oxazepam 30mg (for when she feels she can't sleep at all and has a bad night and has about 15 or so tablets left) could these drugs combined fatally harm her?? I'm just concerned she might take them all at once and if I should take them away from her.